# SDR DALA2020012900742

- Difficulty date: January 28, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,026 hours, 24,583 cycles
- System (JASC): 5700 · Wing Structure
- Part: Paint
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PAINT AROUND OF FASTENER # 3, 5 AT LH ENG DRAG FTG LH PYLON. CORRECTIVE ACTION: REPAIRED PER ER/A 584777-14AD REV. ORIG., ETI-57-20-003 REV. 6.
